| Catalog Number |
26365 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
Event or Problem Description
Customer reported implant loss.(b)(6) (b)(6) 2026 (b)(6): based on the provided lot number, the implant was already expired by the time it was implanted.Expiration date has passed: (b)(6) 2025.